MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR ,TI; WASHER, BOLT NUT

ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR ,TI; WASHER, BOLT NUT
Model Number K-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an ankle fracture with syndesmosis repair surgery the device broke during tightening inside the patient.The broken off piece was retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged (b)(6) was received for investigation.Visual inspection identified that three distinct suture fragments were returned, with breakage observed at the distal ends of all three.No damage was noted to either of the buttons, nor the guide pin.The cause remains undetermined, although a probable cause can be attributed to user-applied excessive force during the tightening process.

Brand Name
K-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12540237
Report Number1220246-2021-03707
Device Sequence Number11659109
Product Code HTN
UDI-Device Identifier00888867265608
UDI-Public00888867265608
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberK-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Device Catalogue NumberAR-8924T
Device Lot Number24608
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/28/2021
Patient Sequence Number1